Alert archive / Wisconsin / Wind Chill Advisories in 2014
Wind Chill Advisory 4, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Jan 20, 2014, 4:09 AM CST for 22 counties in Wisconsin. It took effect at Jan 20, 2014, 9:00 PM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2014, 4:09 AM CST (10:09 UTC)
- In effect from
- Jan 20, 2014, 9:00 PM CST
- Expired
- Jan 21, 2014, 10:00 AM CST
- In force
- 13 hr
- Issued by
- NWS Green Bay, WI
All 22 counties
Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
623 WWUS43 KGRB 201009 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 409 AM CST MON JAN 20 2014 ...BITTER COLD WIND CHILLS TONIGHT INTO TUESDAY MORNING... .VERY COLD TEMPERATURES AND NORTH WINDS FROM 5 TO 10 MPH WILL COMBINE TO CREATE WIND CHILLS FROM 20 TO 30 BELOW ZERO OVER CENTRAL AND NORTHEAST WISCONSIN TONIGHT INTO TUESDAY MORNING. WIZ005-010>012-018-019-030-035-036-201815- /O.NEW.KGRB.WC.Y.0004.140121T0300Z-140121T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 409 AM CST MON JAN 20 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST TUESDAY. * WIND CHILL VALUES ARE EXPECTED TO DROP TO BETWEEN 20 AND 30 BELOW ZERO LATE THIS EVENING INTO TUESDAY MORNING. * WIND CHILLS THIS LOW CAN CAUSE FROST BITE ON EXPOSED SKIN IN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ013-020>022-031-037>040-045-048>050-073-074-201815- /O.NEW.KGRB.WC.Y.0004.140121T0600Z-140121T1600Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON... GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS... CRIVITZ 409 AM CST MON JAN 20 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST TUESDAY. * WIND CHILL VALUES ARE EXPECTED TO DROP TO BETWEEN 20 AND 30 BELOW ZERO AFTER MIDNIGHT TONIGHT AND CONTINUE INTO TUESDAY MORNING. * WIND CHILLS THIS LOW CAN CAUSE FROST BITE ON EXPOSED SKIN IN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
5 follow-up statements
548 WWUS43 KGRB 201639 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1039 AM CST MON JAN 20 2014 ...BITTER COLD WIND CHILLS TONIGHT INTO TUESDAY MORNING... .VERY COLD TEMPERATURES AND NORTH WINDS FROM 5 TO 15 MPH WILL COMBINE TO CREATE WIND CHILLS FROM 20 TO 30 BELOW ZERO OVER CENTRAL AND NORTHEAST WISCONSIN TONIGHT INTO TUESDAY MORNING. WIZ005-010>012-018-019-030-035-036-210045- /O.CON.KGRB.WC.Y.0004.140121T0300Z-140121T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 1039 AM CST MON JAN 20 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST TUESDAY... * WIND CHILL VALUES ARE EXPECTED TO DROP TO BETWEEN 20 AND 30 BELOW ZERO LATE THIS EVENING INTO TUESDAY MORNING. * WIND CHILLS THIS LOW CAN CAUSE FROST BITE ON EXPOSED SKIN IN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ013-020>022-031-037>040-045-048>050-073-074-210045- /O.CON.KGRB.WC.Y.0004.140121T0600Z-140121T1600Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON... GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS... CRIVITZ 1039 AM CST MON JAN 20 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST TUESDAY... * WIND CHILL VALUES ARE EXPECTED TO DROP TO BETWEEN 20 AND 30 BELOW ZERO AFTER MIDNIGHT TONIGHT AND CONTINUE INTO TUESDAY MORNING. * WIND CHILLS THIS LOW CAN CAUSE FROST BITE ON EXPOSED SKIN IN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ ECKBERG
801 WWUS43 KGRB 202040 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 240 PM CST MON JAN 20 2014 ...BITTER COLD WIND CHILLS TONIGHT INTO TUESDAY MORNING... .VERY COLD TEMPERATURES AND NORTH WINDS FROM 5 TO 15 MPH WILL COMBINE TO CREATE WIND CHILLS FROM 20 TO 30 BELOW ZERO OVER CENTRAL AND NORTHEAST WISCONSIN TONIGHT INTO TUESDAY MORNING. WIZ005-010>012-018-019-030-035-036-210445- /O.CON.KGRB.WC.Y.0004.140121T0300Z-140121T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 240 PM CST MON JAN 20 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST TUESDAY... * WIND CHILL VALUES ARE EXPECTED TO DROP TO BETWEEN 20 AND 30 BELOW ZERO LATE THIS EVENING INTO TUESDAY MORNING. * WIND CHILLS THIS LOW CAN CAUSE FROST BITE ON EXPOSED SKIN IN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ013-020>022-031-037>040-045-048>050-073-074-210445- /O.CON.KGRB.WC.Y.0004.140121T0600Z-140121T1600Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON... GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS... CRIVITZ 240 PM CST MON JAN 20 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST TUESDAY... * WIND CHILL VALUES ARE EXPECTED TO DROP TO BETWEEN 20 AND 30 BELOW ZERO AFTER MIDNIGHT TONIGHT AND CONTINUE INTO TUESDAY MORNING. * WIND CHILLS THIS LOW CAN CAUSE FROST BITE ON EXPOSED SKIN IN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ ECKBERG
209 WWUS43 KGRB 210320 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 920 PM CST MON JAN 20 2014 ...BITTER COLD WIND CHILLS TONIGHT INTO TUESDAY MORNING... .VERY COLD TEMPERATURES AND NORTH WINDS FROM 5 TO 15 MPH WILL COMBINE TO CREATE WIND CHILLS FROM 20 BELOW TO 30 BELOW ZERO OVER CENTRAL AND NORTHEAST WISCONSIN TONIGHT INTO TUESDAY MORNING. WIZ013-020>022-031-037>040-045-048>050-073-074-211130- /O.EXT.KGRB.WC.Y.0004.140121T0320Z-140121T1600Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON... GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS... CRIVITZ 920 PM CST MON JAN 20 2014 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM CST TUESDAY... * WIND CHILL VALUES WILL DROP TO BETWEEN 20 BELOW AND 30 BELOW ZERO TONIGHT AND TUESDAY MORNING. * WIND CHILLS THIS LOW CAN CAUSE FROSTBITE ON EXPOSED SKIN IN 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ005-010>012-018-019-030-035-036-211130- /O.CON.KGRB.WC.Y.0004.000000T0000Z-140121T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 920 PM CST MON JAN 20 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST TUESDAY... * WIND CHILL VALUES ARE EXPECTED TO DROP TO AROUND 30 BELOW ZERO TONIGHT INTO TUESDAY MORNING. * WIND CHILLS THIS LOW CAN CAUSE FROSTBITE ON EXPOSED SKIN IN 20 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KIECKBUSCH
846 WWUS43 KGRB 210958 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 358 AM CST TUE JAN 21 2014 ...ARCTIC AIR SURGING ACROSS THE AREA WILL GENERATE LOW WIND CHILLS THIS MORNING... A FRESH BATCH OF ARCTIC AIR SURGED INTO THE AREA OVERNIGHT. THE COLD TEMPERATURES COMBINED WITH NORTHWEST WINDS WILL RESULT IN CONDITIONS WHICH REQUIRE EXTRA PRECAUTIONS BY THOSE HEADED OUTDOORS THIS MORNING. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-211600- /O.CON.KGRB.WC.Y.0004.000000T0000Z-140121T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 358 AM CST TUE JAN 21 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WIND CHILL VALUES WILL DROP TO BETWEEN 20 BELOW AND 30 BELOW ZERO THIS MORNING. * WIND CHILLS THIS LOW CAN CAUSE FROSTBITE ON EXPOSED SKIN IN 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS CAN RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE TO DRESS APPROPRIATELY. WEAR A WARM COAT...A HAT...AND GLOVES OR MITTENS. && $$ JS
850 WWUS43 KGRB 211554 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 954 AM CST TUE JAN 21 2014 ...WIND CHILL READINGS CONTINUE TO IMPROVE THIS MORNING... WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-211700- /O.EXP.KGRB.WC.Y.0004.000000T0000Z-140121T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 954 AM CST TUE JAN 21 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... WIND CHILL READINGS WILL CONTINUE TO IMPROVE THIS MORNING AS TEMPERATURES SLOWLY WARM INTO THE SINGLE DIGITS BELOW ZERO. A FEW LOCATIONS...ESPECIALLY ACROSS CENTRAL WISCONSIN...WILL CONTINUE TO SEE WIND CHILLS BETWEEN 20 AND 25 BELOW THROUGH LATE MORNING. $$ BERSCH
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 20, 3:43 AM CST, 26 minutes earlier.
Area forecast discussion, Jan 20, 3:43 AM CST, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 343 AM CST MON JAN 20 2014 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND TUESDAY ISSUED AT 343 AM CST MON JAN 20 2014 ARCTIC FRONT AT SFC CONTINUES TO DROP SOUTH THROUGH UPPER MIDWEST. RATHER TIGHT 850MB BAROCLINIC ZONE OVER STATE EARLY THIS MORNING. ANOTHER S/W NOW MOVING THROUGH MN TO INTERACT WITH 850 FRONT TO BRING LIGHT SNOW TO AREA THIS MORNING. JUST EXPECTING TRACE AMOUNTS. CLEARING LATE MORNING/EARLY AFTERNOON AS HIGH PRESSURE MOVES IN FROM THE NORTH. TEMPERATURES THIS MORNING STILL RATHER MILD CENTRAL AND EAST CENTRAL WI. HAVE ADJUSTED MAX TEMPS TODAY TO ACCOUNT FOR MORNING HIGHS THESE AREAS. HIGH PRESSURE CONTINUING TO BUILD INTO REGION TO CLEAR SKIES OUT TONIGHT...EXCEPTION FAR NORTHERN WI...WHERE FEW LAKE CLOUDS/SHOWERS WILL CONTINUE. HAVE BACKED OFF ON POPS NORTH CENTRAL GIVEN DRY AIR MASS/ABSENCE OF GOOD CRYSTAL GROWTH. WILL ISSUE WIND CHILL ADVISORY FOR TONIGHT WITH THIS PACKAGE WITH WINDS EXPECTED TO STAY UP OVERNIGHT. COLD AND DRY ON TUE. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY ISSUED AT 343 AM CST MON JAN 20 2014 00Z MODELS CONTINUED TO FORECAST COLD NORTHWEST UPPER LEVEL FLOW THROUGH THE END OF THE UPCOMING WEEKEND. CLIPPER SYSTEMS IN NORTHWEST FLOW WILL NOT HAVE MUCH MOISTURE WITH THEM...AND PROBABLY WILL NOT BE ABLE TO PICK UP MUCH FROM LAKE SUPERIOR DUE TO ICE-COVER...BUT SNOW TO LIQUID RATIOS ARE LIKELY TO BE QUITE HIGH IN THE COLD AIR. ANOTHER SHOT OF COLD AIR IS EXPECTED TO FOLLOW EACH SYSTEM. MODELS WERE SHOWING SOME DIFFERENCES IN TIMING AND LOCATION OF QPF WITH THESE SYSTEMS. THERE IS A CHANCE FOR SNOW ON TUESDAY NIGHT INTO WEDNESDAY WITH THE NEXT CLIPPER SYSTEM...FOLLOWED BY COLD AIR AND THE POTENTIAL FOR LAKE EFFECT SNOW SHOWERS IN VILAS COUNTY AND POSSIBLY ALONG THE SHORES OF LAKE MICHIGAN. LOOKS LIKE ABOUT AN INCH OR TWO OF ACCUMULATION WITH THIS SYSTEM SURFACE HIGH PRESSURE AND UPPER LEVEL RIDGING IN THE REGION SHOULD KEEP THURSDAY AND THURSDAY NIGHT DRY. MODELS WERE SHOWING MORE DIFFERENCES LATE THIS WEEK THROUGH THE WEEKEND. POPS ARE KIND OF LOW WITH THE NEXT CLIPPER DUE TO DIFFERENCE IN TIMING AMONG THE MODELS. 1000-500MB THICKNESSES FROM THE 00Z GFS WERE ACTUALLY LESS THAN THE 12Z ECMWF AT TIMES OVER THE WEEKEND...AND NOT MUCH DIFFERENT FROM THE 00Z ECMWF. THE 00Z GFS EXTENDED MOS GUIDANCE TEMPERATURES FOR SUNDAY INTO MONDAY MORNING WERE ABOUT 20F COLDER THAN THEY WERE AT 12Z. WITH THE EXCEPTION OF FRIDAY AND SATURDAY...WHEN HIGHS SHOULD REACH THE TEENS IN MOST LOCATIONS...SINGLE DIGIT HIGHS AND BELOW ZERO LOWS WILL PREVAIL. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1131 PM CST SUN JAN 19 2014 FREEZING DRIZZLE THAT DEVELOPED IN ASSOCIATION WITH A COLD FRONTAL PASSAGE WILL COME TO AN END OVER C/EC WI BY 09Z/MON. AN UPPER LEVEL DISTURBANCE MAY BRING SOME SCT SNOW SHOWERS TO THE REGION LATE TONIGHT/EARLY MONDAY...WITH SOME LAKE EFFECT SNOW SHOWERS LINGERING THROUGH THE DAY OVER FAR NC WI. MOST PLACES SHOULD SEE MVFR CIGS TONIGHT INTO MONDAY MORNING...WITH CIGS IMPROVING TO VFR IN PARTS OF C/EC/NE WI DURING THE LATE MORNING/EARLY AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM CST TUESDAY FOR WIZ013-020>022-031-037>040-045-048>050-073-074. WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 10 AM CST TUESDAY FOR WIZ005-010>012-018-019-030-035-036. && SHORT TERM.....TE LONG TERM......MG AVIATION.......KIECKBUSCH
Hazardous weather outlook, Jan 19, 9:20 PM CST, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 920 PM CST SUN JAN 19 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-210330- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 920 PM CST SUN JAN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT HAZARDOUS TRAVEL IS POSSIBLE TONIGHT...DUE TO LIGHT SNOW ACROSS NORTHERN WISCONSIN...AND FREEZING DRIZZLE OVER CENTRAL AND EAST CENTRAL WISCONSIN. OCCASIONAL FREEZING DRIZZLE OVER CENTRAL AND EAST CENTRAL WISCONSIN WILL CAUSE UNTREATED ROADS...BRIDGES... SIDEWALKS AND PARKING LOTS TO BECOME SLICK. MINOR ICING WILL ALSO OCCUR ON VEHICLE WINDSHIELDS. MOTORISTS SHOULD USE CAUTION TONIGHT. THE FREEZING DRIZZLE SHOULD TAPER OFF FROM NORTH TO SOUTH...AND END ACROSS THE SOUTHERN PART OF THE FORECAST AREA BY AROUND 2 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY SEVERAL ROUNDS OF BITTERLY COLD AIR ARE EXPECTED TO ARRIVE IN WISCONSIN DURING THIS PERIOD. THE FIRST WILL BE TUESDAY MORNING...WHEN SUB ZERO TEMPERATURES WILL COMBINE WITH NORTHWEST WINDS TO PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO. WIND CHILL ADVISORIES OR WARNINGS WILL LIKELY BE ISSUED FOR TUESDAY MORNING. ANOTHER PUSH OF VERY COLD AIR IS EXPECTED WEDNESDAY NIGHT AND THURSDAY WITH WIND CHILLS OF 15 TO 25 BELOW ZERO. IT SHOULD BECOME A LITTLE MILDER FRIDAY AND SATURDAY BEFORE ANOTHER ROUND OF BITTERLY COLD AIR ARRIVES FROM CANADA SUNDAY AND MONDAY. THAT PUSH OF COLD AIR COULD BE EVEN COLDER THAN THE ONES FORECAST FOR THIS WEEK. UTILITIES AND TEMPORARY SHELTERS SHOULD EXPECT HIGH DEMANDS FOR THE NEXT WEEK OR MORE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS OR ANY FREEZING DRIZZLE REPORTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-210330- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 920 PM CST SUN JAN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. KIECKBUSCH
In the hours before
Special weather statement, Jan 19, 10:54 PM CST, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1054 PM CST SUN JAN 19 2014 WIZ030-035-036-200800- MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 1054 PM CST SUN JAN 19 2014 ...PATCHY FREEZING DRIZZLE MAY CAUSE SLIPPERY ROADS IN CENTRAL WISCONSIN OVERNIGHT... PATCHY FREEZING DRIZZLE WILL AFFECT CENTRAL WISCONSIN UNTIL 2 AM OR 3 AM...THEN CHANGE TO FLURRIES AS COLDER AIR ARRIVES. THE FREEZING DRIZZLE MAY PRODUCE SCATTERED SLIPPERY SPOTS ON UNTREATED ROADS... SIDEWALKS AND PARKING LOTS. MOTORISTS SHOULD EXPECT LOCALLY HAZARDOUS DRIVING CONDITIONS OVERNIGHT. WIZ037>040-045-048>050-200800- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 1054 PM CST SUN JAN 19 2014 ...FREEZING DRIZZLE WILL CAUSE SLIPPERY ROADS OVERNIGHT... FREEZING DRIZZLE WILL CONTINUE EAST CENTRAL WISCONSIN UNTIL 2 AM OR 3 AM...THEN CHANGE TO FLURRIES AS COLDER AIR ARRIVES. THE FREEZING DRIZZLE WILL RESULT IN SLIPPERY SPOTS ON UNTREATED ROADS...SIDEWALKS AND PARKING LOTS. MINOR ICE ACCUMULATIONS WILL ALSO OCCUR ON VEHICLES. MOTORISTS SHOULD EXPECT LOCALLY HAZARDOUS DRIVING CONDITIONS OVERNIGHT. THE WORST CONDITIONS ARE EXPECTED OVER THE FOX VALLEY. KIECKBUSCH
Nearby
Wind Chill Advisories in Wisconsin, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.